# SDR AALA20161223001

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 50,306 hours, 20,585 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX739053
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED AFTER 15 MINUTES.  SYSTEM A HYDRAULIC QUANTITY DROPPED TO 18%. EMERGENCY DECLARED,  DIVERTED, AIRCRAFT WAS GROUNDED.   LANDING UNEVENTFUL.  REMOVED AND REPLACED LEFT ENGINE HYDRAULIC PUMP IAW AMM 29-11-11.  OPERATIONAL CHECK GOOD.
